MAUDE Adverse Event Report: ETHICON INC. TVT W/ABDOMINAL GUIDES 1 PACK; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC

ETHICON INC. TVT W/ABDOMINAL GUIDES 1 PACK; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Catalog Number 810041A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 04/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested and the following was obtained: surgery (b)(6) 2023: combined anteroposterior colporrhaphy sling operation for stress incontinence; cystourethroscopy.Please provide lot number: lot# 3936524.Was there any associated medical or surgical intervention to treat any of the patient consequences? if so, please clarify.Office visit ((b)(6) 2023): 4 weeks post-procedure: elevated pvr today in the office.Cathed for 125ml.Discussed importance of relaxation with emptying and avoiding straining.Return to the office in about 2-3 weeks for repeat pvr check.Office visit ((b)(6) 2023): normal pvr today.Verified via cath for only 60ml.Discussed activity restrictions in depth.What is the most current patient status? office visit ( (b)(6) 2023): 6-month post-op follow-up visit.Doing well postoperatively, healing normally.Normal pvr, no urinary retention.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned.
 
Event or Problem Description
It was reported that a patient underwent a combined anteroposterior colporrhaphy sling operation for stress incontinence on (b)(6) 2023 and mesh was implanted.In (b)(6) 2023, the patient experienced mild urinary retention.On (b)(6) 2023, 4 weeks post-procedure, elevated pvr was noted in the office.The patient was cathed for 125ml.On (b)(6) 2023, the patient presented normal pvr which was verified via cath for only 60ml.As of (b)(6) 2023, the patient is doing well postoperatively, healing normally and has normal pvr, no urinary retention.This event was reported as having a probable relationship with the study device and a causal relationship with the study procedure.Additional information has been requested.
 
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.

Brand Name
TVT W/ABDOMINAL GUIDES 1 PACK
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON SARL-NEUCHATEL
puits godet 20
neuchatel 2000
SZ   2000
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key17765297
Report Number2210968-2023-06820
Device Sequence Number15119445
Product Code OTN
UDI-Device Identifier10705031062283
UDI-Public10705031062283
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K012628
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Catalogue Number810041A
Device Lot Number3936524
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2023
Supplement Date Received by Manufacturer09/24/2023
Initial Report FDA Received Date09/18/2023
Supplement Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexUnknown